American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47D25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 110 found      Go to page: 1 2 3 4

[1] M. Bendaoud and A. Bourhim. Essentially spectrally bounded linear maps. Proc. Amer. Math. Soc. 137 (2009) 3329-3334. MR 2515402.
Abstract, references, and article information   
View Article: PDF

[2] Jor-Ting Chan, Chi-Kwong Li and Charlies C. N. Tu. A class of unitarily invariant norms on $B(H)$. Proc. Amer. Math. Soc. 129 (2001) 1065-1076. MR 1814144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Randall Crist. Local automorphisms. Proc. Amer. Math. Soc. 128 (2000) 1409-1414. MR 1657786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Eui-Chai Jeong. Irreducible representations of the Cuntz algebra $\mathcal{O}_N$. Proc. Amer. Math. Soc. 127 (1999) 3583-3590. MR 1621953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] R. L. Moore and T. T. Trent. Linear equations in subspaces of operators. Proc. Amer. Math. Soc. 128 (2000) 781 - 788. MR 1626454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] I. Todorov. Bimodules over nest algebras and Deddens' theorem. Proc. Amer. Math. Soc. 127 (1999) 1771-1780. MR 1637440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] R. L. Moore and T. T. Trent. Interpolation in inflated Hilbert spaces . Proc. Amer. Math. Soc. 127 (1999) 499-507. MR 1469426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] D. W. B. Somerset. A Dauns-Hofmann theorem for TAF-algebras. Proc. Amer. Math. Soc. 127 (1999) 1379-1385. MR 1616597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Kenneth R. Davidson. The Russo-Dye theorem in nest algebras. Proc. Amer. Math. Soc. 126 (1998) 3055-3059. MR 1468188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] P. Ressel and W. J. Ricker. Semigroup representations, positive definite functions and abelian $C^*$-algebras. Proc. Amer. Math. Soc. 126 (1998) 2949-2955. MR 1486749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Keith J. Coates. Errata to ``Normalizers of nest algebras''. Proc. Amer. Math. Soc. 126 (1998) 2511-2512. MR 1443818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Timothy G. Feeman. On higher order Bourgain algebras of a nest algebra. Proc. Amer. Math. Soc. 126 (1998) 1391-1396. MR 1451799.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Don Hadwin. Maximal nests in the Calkin algebra. Proc. Amer. Math. Soc. 126 (1998) 1109-1113. MR 1443829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Christian Le Merdy. The Schatten space $S_4$ is a $Q$-algebra. Proc. Amer. Math. Soc. 126 (1998) 715-719. MR 1468194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Lajos Molnár. Stability of the surjectivity of endomorphisms and isometries of $\mathcal{B}(H)$. Proc. Amer. Math. Soc. 126 (1998) 853-861. MR 1423322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Robin Harte and Carlos Hernández. On the Taylor spectrum of left-right multipliers. Proc. Amer. Math. Soc. 126 (1998) 397-404. MR 1423309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Keith J. Coates. Normalizers of nest algebras. Proc. Amer. Math. Soc. 126 (1998) 159-165. MR 1443818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Raúl E. Curto and Carlos Hernández G.. A joint spectral characterization of primeness for C$^*$-algebras. Proc. Amer. Math. Soc. 125 (1997) 3299-3301. MR 1403120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Bebe Prunaru. Invariant subspaces for polynomially hyponormal operators. Proc. Amer. Math. Soc. 125 (1997) 1689-1691. MR 1402884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Jun Zhu and Changping Xiong. Bilocal derivations of standard operator algebras. Proc. Amer. Math. Soc. 125 (1997) 1367-1370. MR 1363442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Lajos Molnár and Peter Semrl. Local Jordan *-derivations of standard operator algebras. Proc. Amer. Math. Soc. 125 (1997) 447-454. MR 1350958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Junxi Zhao. On invertibility in non-selfadjoint operator algebras. Proc. Amer. Math. Soc. 125 (1997) 101-109. MR 1353409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] M. Anoussis and E. G. Katsoulis. Factorisation in nest algebras. Proc. Amer. Math. Soc. 125 (1997) 87-92. MR 1340374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Keith J. Coates. Elementary operators and invariant subalgebras. Proc. Amer. Math. Soc. 124 (1996) 3437-3441. MR 1343685.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Bebe Prunaru. On the commutant of hyponormal operators. Proc. Amer. Math. Soc. 124 (1996) 3411-3412. MR 1342042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Brian J. Cole and John Wermer. Isometries of certain operator algebras. Proc. Amer. Math. Soc. 124 (1996) 3047-3053. MR 1343686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Gelu Popescu. Non-commutative disc algebras and their representations . Proc. Amer. Math. Soc. 124 (1996) 2137-2148. MR 1343719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] M. Anoussis and E. G. Katsoulis. Compact operators and the geometric structure of $C^*$-algebras. Proc. Amer. Math. Soc. 124 (1996) 2115-2122. MR 1322911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] J. A. Erdos. Completely distributive CSL algebras with no complements in $\mathcal{C}_p$. Proc. Amer. Math. Soc. 124 (1996) 1127-1131. MR 1301023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Alvaro Arias. Completely bounded isomorphisms of operator algebras. Proc. Amer. Math. Soc. 124 (1996) 1091-1101. MR 1301485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 110 found      Go to page: 1 2 3 4